Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Injected peroxide into anus. Having painful gas and bowel movements. Suggestions?

ok so I did something stupid I injected about a table spoon full of peroxide in my anus tuesday night immediatly sat on toilet my anus started bleeding for the last two days uncontolable gas and bowel movements i am not bleeding today but the gas and bowel movements are a little painful and uncontolable still do I need to go to the emergency room or will this go away soon?
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response

Thank you for the query.

Peroxide injection to the anus causes superficial mucosa destruction. This mucosa is very sensitive and probable got destructed. However you should not be worried as such superficial destruction will get healed without any medical attention. Sometimes such chemical contact can cause a scar and anus narrowing but it will get created in a weeks. So for now, you should avoid constipations, and it should get healed. If any problems with passing stool will appear, you should visit your doctor.

Hope this will help.
Answered: Mon, 12 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor